Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Algebraic cycles on a product of two Hilbert modular surfaces


Author: Cristian Virdol
Journal: Trans. Amer. Math. Soc. 362 (2010), 3691-3703
MSC (2000): Primary 11R42, 11R80
Published electronically: February 17, 2010
MathSciNet review: 2601605
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the Tate conjecture for a product of two Hilbert modular surfaces for non-CM submotives.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11R42, 11R80

Retrieve articles in all journals with MSC (2000): 11R42, 11R80


Additional Information

Cristian Virdol
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027

DOI: http://dx.doi.org/10.1090/S0002-9947-10-05116-0
PII: S 0002-9947(10)05116-0
Received by editor(s): July 17, 2008
Published electronically: February 17, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.